# SDR AALA202201185839

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 58,557 hours, 34,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS 2 GRAY STRAPS HANGING DOWN BELOW 1L DOOR AND 1L DOOR WAS DIFFICULT TO CLOSE. RE-POSITIONED AND SECURED SLIDE COVER, ACCOMPLISHED INSPECTION OF 1L DOOR PER TSM  52-11-00-810-824A. DOOR OPERATIONAL CHECKS NORMAL.
